MathSciNet Relay Station
MathSciNet bibliographic data
MR1400572 (97e:34143) 34K25 (34A37)
Zhao, Aimin; Yan, Jurang Asymptotic behavior of solutions of impulsive delay differential equations. J. Math. Anal. Appl. 201 (1996), no. 3, 943–954.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement